We generalize a Harnack-type inequality (I. Shafrir, C. R. Acad. Sci. Paris, 315 (1992), 159–164), for solutions of Liouville equations to the case where the weight function may admit zeroes or singularities of power-type |x|2α, with α ∈ (−1, 1).

Bartolucci, D. (2011). A “Sup + C Inf” inequality for Liouville-type equations with singular potentials. MATHEMATISCHE NACHRICHTEN, 284(13), 1639-1651 [DOI 10.1002/mana.200810250].

A “Sup + C Inf” inequality for Liouville-type equations with singular potentials

BARTOLUCCI, DANIELE
2011-01-01

Abstract

We generalize a Harnack-type inequality (I. Shafrir, C. R. Acad. Sci. Paris, 315 (1992), 159–164), for solutions of Liouville equations to the case where the weight function may admit zeroes or singularities of power-type |x|2α, with α ∈ (−1, 1).
Pubblicato
Rilevanza internazionale
Bibliografia
Esperti anonimi
Settore MAT/05 - Analisi Matematica
English
Bartolucci, D. (2011). A “Sup + C Inf” inequality for Liouville-type equations with singular potentials. MATHEMATISCHE NACHRICHTEN, 284(13), 1639-1651 [DOI 10.1002/mana.200810250].
Bartolucci, D
Articolo su rivista
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2108/86273
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 4
  • ???jsp.display-item.citation.isi??? 2
social impact